# SDR F3LA2023021700023

- Difficulty date: January 27, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N718FR
- Make and model: Airbus A321-211
- Aircraft serial: 7575
- Aircraft time: 18,250 hours, 7,741 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 50453300200
- Part serial: 16B47010
- Condition: Corroded
- Location: Zone 200
- Part time: 18,250 hours, 7,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13378.0560: LH DUMMY BEAM CORRODED FRAME 15-16.
CORRECTIVE ACTION: REPAIRED L/H DUMMY BEAM Y503.2 IAW A321 SRM 51-42-11/TD/81176903/008/2023#A/END/
